hard to find brands
Manufacturers List  


Enter your email address to receive future promotions





Stanback Headache Powders - 50 Powders
(CH42037-10362)

Stanback Headache Powders - 50 Powders
Larger image

Click for more
products from:
Medtech Products, Inc.
  Temporary Relief of Minor Aches & Pain

50 Powders
  $6.17
temporarily out of stock



Snap Back with STANBACK Headache Powders!
  • Aspirin (NSAID)
  • Pain Reliever
  • Fever Reducer
  • Caffeine
  • Paine Reliever Aid
Relieves Pain Fast - For Temporary Relief of Minor Aches & Pain Due to:
  • Headaches
  • Body Aches
  • Arthritis
  • Colds & Fever



  • Adults and Children 12 years of age and over:  Place 1 powder on tongue every 6 hours, while symptoms persist.  Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid.
  • Do not take more than 4 powders in 24 hours unless directed by a doctor
  • Children under 12 years of age:  ask a doctor



Active Ingredients:
Aspirin (NSAID) - 845 mg
Caffeine - 65 mg

Inactive Ingredients:
Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride



Reye's syndrome:  Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.  When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrom, a rare but serious illness.

Allergy Alert:  Aspirin may cause a sever allergic reaction which may include:
  • Facial Swelling
  • Asthma (wheezing)
  • Shock
  • Hives
Stomach bleeding warning:  This product contains a nonsteroidal antii-inflammatory drug (NSAID), which may cause stomach bleeding.  The chance is higher if you
  • have 3 or more alcoholic drinks every day while using this product
  • are age 60 or older
  • have had stomach ulcers or bleeding problems
  • take a blood thinning (anticoagulatn) or steroid drug
  • take other drugs containgin an NSAID (aspirink ibuprofen, naproxen, or thers)
  • take more or for a longer time than directed
If pregnanat or breast-feeding, ask a health professional before use.  It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cuase problems in the unborn child or complications during deliver.

KEEP OUR OF REACH OF CHILDREN.  In case of overdose, get medical help immediately or call a Poison Control Center.



Please Note: Due to packaging updates, the image shown may temporarily appear different from the product received


Call toll free with questions or phone orders
1-888-796-
4832
(HTFB)

© www.hardtofindbrands.com®